# SDR TRBA2010145

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 31,172 hours, 30,393 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED AFTER BEING TURNED OFF/ARMED.  RESET SYS AND OPS CHECKED GOOD IAW AMM JIC 33-50-00 OPT 10000 ACFT, OK FOR SERVICE.
